# SDR ASAA2013011493731

- Difficulty date: January 14, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N708AS
- Make and model: Boeing 737490
- Aircraft serial: 28895
- Aircraft time: 43,600 hours, 24,081 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546486131
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBD MIDFLAP T/E WEDGE IS DENTED ON LOWER SURFACE AT THE CENTER OF THE WEDGE.  ACFT GROUNDED.  REPAIRED LT WING INBD MIDFLAP T/E WEDGE ON LOWER SURFACE AT THE CENTER OF WEDGE IAW SRM 51-70-10,  REPAIR 4.
